# SDR SWAA2021052766468

- Difficulty date: April 21, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 R/Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM UPPER AREA LOCATED BS 986.5 BTW RBL 44 AND LBL 44 AT AFT GALLEY AREA / REPAIRED FLOOR BEAM UPPER AREA LOC BS986.5 BTW LBL40 TO LBL50 IAW SWA EA #21-153-01264 REV IR AND AEROMAN EA #53-0216-21 REV 0 AND PAGE 1-2 PART 1
